# SDR AALA20130527001

- Difficulty date: May 16, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 48,999 hours, 6,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G3, GALLEY EMERGENCY LIGHT COVER AT RT TROLLEY TABLE COMPARTMENT FOUND BROKEN. REPLACED LIGHT COVER FOR G3 GALLEY EMERGENCY LIGHT ASSY AT RT TROLLEY TABLE COMPARTMENT.  OPS CHECK NORMAL
